Tags

Type your tag names separated by a space and hit enter

Aripiprazole-Induced Hypersexuality.
Prim Care Companion CNS Disord. 2016 Dec 29; 18(6)PC

Authors+Show Affiliations

andreabulbena@gmail.com. Department of Psychiatry, Yale University, New Haven, Connecticut, USA. Department of Psychiatry and Forensic Medicine, Universidad Autonoma de Barcelona, Bellaterra, Spain.Department of Psychiatry and Forensic Medicine, Universidad Autonoma de Barcelona, Bellaterra, Spain. Mar Health Park, Neuropsychiatry and Drug Addiction Institute, Barcelona, Spain.

Pub Type(s)

Case Reports
Letter

Language

eng

PubMed ID

28033456

Citation

Bulbena-Cabré, Andrea, and Antonio Bulbena. "Aripiprazole-Induced Hypersexuality." The Primary Care Companion for CNS Disorders, vol. 18, no. 6, 2016.
Bulbena-Cabré A, Bulbena A. Aripiprazole-Induced Hypersexuality. Prim Care Companion CNS Disord. 2016;18(6).
Bulbena-Cabré, A., & Bulbena, A. (2016). Aripiprazole-Induced Hypersexuality. The Primary Care Companion for CNS Disorders, 18(6). https://doi.org/10.4088/PCC.16l01983
Bulbena-Cabré A, Bulbena A. Aripiprazole-Induced Hypersexuality. Prim Care Companion CNS Disord. 2016 Dec 29;18(6) PubMed PMID: 28033456.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Aripiprazole-Induced Hypersexuality. AU - Bulbena-Cabré,Andrea, AU - Bulbena,Antonio, Y1 - 2016/12/29/ PY - 2016/12/30/entrez PY - 2016/12/30/pubmed PY - 2017/3/14/medline JF - The primary care companion for CNS disorders JO - Prim Care Companion CNS Disord VL - 18 IS - 6 SN - 2155-7780 UR - https://www.unboundmedicine.com/medline/citation/28033456/Aripiprazole_Induced_Hypersexuality_ L2 - http://www.psychiatrist.com/PCC/article/Pages/2016/v18n06/16l01983.aspx DB - PRIME DP - Unbound Medicine ER -